I’m struggling with a few symptoms and I’m not sure if they are from Effexor withdrawal or something else. I do have other “health stuff” going on as well, so it would be very helpful to know which symptoms can be attributed to withdrawal.
I tapered very slowly off Effexor over the course of a year - yes, a year - I’m incredibly sensitive to Effexor. Got every withdrawal symptom in the book even though I went so slowly.
So I stopped taking my last dose of Effexor on 2/20/2020 - so I’m about a month off of the medicine. For a week or so now, I am waking up every day with a few different symptoms that I want to ask you all if you think they are withdrawal related (based on your experiences). Those symptoms are:
- wake up with tingling on the left side of my head. It starts around my temple and then goes backwards toward the back of my head. Mostly on my left side. The pins and needles/tingling starts to go away as I get up and get started with my day.
- wake up with a headache everyday in my temples. I’m a “MAV” person, but that’s not what these are. They start and live in a different spot - my temples. My veins on the side of my temples will be raised with pressure and it’s just a really bad headache. I’ve been using CBD tincture to take the edge off, but they’re pretty intense. 3 Advil helps but I can’t be taking that everyday - my stomach is sensitive and I don’t want rebound headaches.
- I wake up most days (not every, but most) with floaters in my eyes. They are “aura” ish - they are usually in the shape of a “V” or like a DNA strand and blurry - and they move if I try to look at them. As the day goes on, I do get some floaters in my vision that look like little black gnats. They’re annoyingly but I’m not too worried about those.
So those are my current symptoms that I’m troubled by - mostly the daily headaches. It’s weird because like I said, I get migraines usually, not headaches - and these are different in many ways.
Does anyone have similar experiences to share? It’s been a little under a month of coming off Effexor - could these things just be withdrawal still? I almost hope they are because then at least I know they are temporary…
Any guidance would be so helpful! Tips on how to handle the temple headaches, other than OTC meds, are very needed!